Top answers from doctors based on your search:
Disclaimer

tobramycin eye drops for infants

A 25-year-old female asked:
Dr. Michael Ham
27 years experience Ophthalmology
Yes: Yes on the recommendation of your ophthalmologist or pediatrician.
1
1 thank
Dr. Richard Bensinger
52 years experience Ophthalmology
Yes --- but!: While "pink eye" is a very common cause of redness of the eye, there are other possibilities and you should not be taking a risk with a 3 month old. ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 32-year-old female asked:
Dr. Bennett Werner
44 years experience Cardiology
NO: Not without your 2 week old baby being examined and a diagnosis being made. (I wouldn't give a powerful antibiotic eye drop to my baby. - you may be m ... Read More
Dr. Thomas Namey
48 years experience Rheumatology
Should not be..: Shouldn't be a problem, but the bigger question is a doctor prescribing it, or are you giving or considering giving the med? No Rx drug should be giv ... Read More
A male asked:
Dr. Charles Gordon
Specializes in Adolescent Medicine
Depends: U should speak to the person who is in charge of infectious disease monitoring at your hospital. In general, we don't think it is wise to use antibiot ... Read More
1
1 thank
A 35-year-old member asked:
Dr. Damien Luviano
18 years experience Ophthalmology
None : Pink eye is viral or bacterial. The screen shot from wills eye manual reveals recommended antibiotics for bacterial conjunctivitis, tobramycin (amino ... Read More
3
3 thanks
A 31-year-old member asked:
Dr. Tim Conrad
34 years experience Ophthalmology
Bacterial: Eye infections are the main use for these. They are also used to prevent infections in someone who has had recent eye surgery.
1
1 thank
A 48-year-old member asked:
Dr. Hussain Elhalis
11 years experience Ophthalmology
Not common: Tobramycin eye drops dont usually cause any vertigo or dizzinness like the way oral or intravenous forms can. I have prescribed tobramycin drops hundr ... Read More
A 47-year-old member asked:
Dr. Tim Conrad
34 years experience Ophthalmology
No: They should not cause any side effects. Call the doctor who prescribed them.
A 47-year-old member asked:
Dr. Ari Weitzner
33 years experience Ophthalmology
Nope: Never heard such a thing. Stop smoking pot!
A 34-year-old member asked:
Dr. Harold Peltan
28 years experience Ophthalmology
Don't: Don't put eye drops in your ear. See a doctor about your ear problem.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month